Equational postulates for the Sheffer stroke

Notre Dame Journal of Formal Logic 10 (3):266-270 (1969)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 12,986
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA

No citations found.

Similar books and articles
Alasdair Urquhart (2011). Henry M. Sheffer and Notational Relativity. History and Philosophy of Logic 33 (1):33 - 47.
Robert D. Carnes (1969). A Reduction Procedure for Sheffer Stroke Formulas. Notre Dame Journal of Formal Logic 10 (3):331-335.
Michael Scanlan (2010). Sheffer's Criticism of Royce's Theory of Order. Transactions of the Charles S. Peirce Society 46 (2):178-201.
George Weaver (1994). A Note on Definability in Equational Logic. History and Philosophy of Logic 15 (2):189-199.
Kristi L. Kirschner (2010). One City, Two Worlds. Hastings Center Report 40 (5):6-7.

Monthly downloads

Added to index


Total downloads

5 ( #255,653 of 1,410,001 )

Recent downloads (6 months)

1 ( #176,758 of 1,410,001 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.